Some remarks on topological K-theory of DG categories

Benjamin Antieau, Jeremiah Heller

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Using techniques from motivic homotopy theory, we prove a conjecture of Anthony Blanc about semi-topological K-theory of dg categories with finite coefficients. Along the way, we show that the connective semi-topological K-theories defined by Friedlander-Walker and by Blanc agree for quasi-projective complex varieties and we study étale descent of topological K-theory of dg categories.

Original languageEnglish (US)
Pages (from-to)4211-4219
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number10
StatePublished - 2018


  • Motivic homotopy theory
  • Semi-topological K-theory
  • dg categories

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Some remarks on topological K-theory of DG categories'. Together they form a unique fingerprint.

Cite this